Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the cure for uneasiness, nervous feeling and acid reflux problem?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
Doctor for last 4 yrs i have been suffering of acid reflux problem... initially I used to feel choked up in chest and had breathing difficulty..showed to doctor, he gave antacid for 15 days. After course I felt good for some days. But after some days again problem returned, especially in mornings after I wake up after 15-20 mins I start feeling uneasy, difficultly in breathing, a bit of light headedness, sort of nervous feeling, feel like going to loo often, fatigued etc and this feeling continues till meals. After meals I feel a bit better.... can all this be caused by GERD.. I recently had a whole body check ECG, ECHO Cardiogram and stress test were all fine but the problem persists due to which I am not able to lead a peaceful or social life as It constantly gives me fear of heart attack...please suggest some solution.
Posted Sun, 22 Dec 2013 in Digestion and Bowels
Answered by Dr. Anshul Varshney 19 minutes later
Brief Answer: Anxiety , Stress Related Reflux. Detailed Answer: Dear Friend. Thanks for writing to us. Acidity , reflux problems , breathing difficulties , uneasiness, light headedness, nervousness , all together points towards some anxiety problem , stress problem. In anxiety , stress , depression , our acid reflux increases very much. More over , your all problems gets relieved on taking meals , while classically , pain of duodenal ulcer relives on taking food. Usually GERD worsens on taking food and heavy meals. It's apparently an anxiety , stress problem. As your all blood tests and cardiac work-up is also normal , things go in favour of this only. To be very sure , you may get an Ultrasound abdomen , and upper GI endoscopy. You may adopt behavioral and relaxation therapies , and if your doctor feels , he may add an SSRI or Tri-cyclic Anti depressant to you in mild doses. I hope i am able to solve your query , still if you have any query , ask me. Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor